# SDR 2008UALA01761

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM UPPER SURFACE CORRODED BETWEEN BS 907 TO 1006.  MAJOR REPAIR ACCOMPLISHED, REPLACED CREASE BEAM AT DOOR 2R.
